# SDR UPS03840353

- Difficulty date: March 9, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FUSELAGE SKIN EXTERNAL MATING SURFACE FOR MARKER BEACON ANTENNA HAS CORROSION STA 660-680 LONG 35L TO 36.  REMOVED CORROSION, NDT VERIFIED CORROSION.  REMOVED IN AREA, FABRICATED AND INSTALLED DOUBLER IAW SAA SK 880-356.
